The Jacobson radical of edomorphism rings of totally projective groups of finite type.
Journal für die reine und angewandte Mathematik, Tome 292 (1977), pp. 19-24
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1977__292_151868,
author = {Jutta Hausen},
title = {The {Jacobson} radical of edomorphism rings of totally projective groups of finite type.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {19--24},
year = {1977},
volume = {292},
zbl = {0352.20027},
url = {http://geodesic.mathdoc.fr/item/JRAM_1977__292_151868/}
}
Jutta Hausen. The Jacobson radical of edomorphism rings of totally projective groups of finite type.. Journal für die reine und angewandte Mathematik, Tome 292 (1977), pp. 19-24. http://geodesic.mathdoc.fr/item/JRAM_1977__292_151868/